# SDR DALA2016072805748

- Difficulty date: July 27, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 48,683 hours, 25,474 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Depressor
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD ACCESS PANEL 115AZ SEAL DEPRESSOR CRACKED.  REPAIRED IAW ERA 548990-14, REV O.
